Alert archive / Nevada / Flash Flood Warnings in 2014

Flash Flood Warning 30, NWS Elko, NV

August 12, 2014Elko County, White Pine County, Nevada

NWS Elko, NV issued this flash flood warning at Aug 12, 2014, 1:37 PM PDT for Elko County, White Pine County, Nevada. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2014, 1:37 PM PDT (20:37 UTC)
Expired
Aug 12, 2014, 2:15 PM PDT
In force
38 min
Issued by
NWS Elko, NV
Area
Storm-based polygon
Flood severity
None

Counties Elko County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 198 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 2:00 PM PDTFLASH FLOOD1 Sw Lages Junction, NVWATER RAN ACROSS HIGHWAY 93 NEAR LAGES JUNCTION. DEBRIS WAS OBSERVED IN THE MIDDLE OF THE ROADWAY. MULTIPLE AREAS OF FLOODING WAS ALSO OBSERVED NEAR THE JUNCTION AS WELL AS THE SLOPES OF THE BURN SCAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 8.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2014-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2014-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1557 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WGUS55 KLKN 122037
FFWLKN
NVC007-033-122115-
/O.NEW.KLKN.FF.W.0030.140812T2037Z-140812T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
137 PM PDT TUE AUG 12 2014

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL WHITE PINE COUNTY IN EASTERN NEVADA...
  THIS INCLUDES THE CITY OF LAGES JUNCTION...
  EXTREME SOUTHEASTERN ELKO COUNTY IN NORTHEAST NEVADA...

* UNTIL 215 PM PDT

* AT 130 PM PDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
  FROM A THUNDERSTORM OVER THE WARNED AREA.

LOCATIONS NEAR THE PATH OF INCLUDE...LAGES JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING HAS BEEN REPORTED ALONG A PORTION OF HIGHWAY 93 2 MILES 
SOUTH OF LAGES JUNCTION. PARTS OF HIGHWAY 93 AND 93A IN THE VICINITY 
OF LAGES JUNCTION MAY CONTINUE TO EXPERIENCE FLOODING THROUGH 215 
PM. A RECENT BURN AREA MAY CREATE A DEBRIS FLOW OVER HIGHWAY 93. 

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 4026 11468 4020 11441 3999 11453 4006 11469

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 2:26 AM PDT, 11 hours 11 minutes earlier.

Area forecast discussion, Aug 12, 2:26 AM PDT, 11 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
226 AM PDT TUE AUG 12 2014

.SYNOPSIS...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED
ACROSS NEVADA TODAY...WITH SOME STORMS PRODUCING HEAVY RAIN AND
STRONG WINDS. DRIER AIR ARRIVES FROM THE WEST ON WEDNESDAY...WITH
THUNDERSTORMS LIMITED TO EASTERN NEVADA. THE ACTIVE MONSOON
PATTERN FINALLY BREAKS THURSDAY THROUGH SATURDAY...WITH DRY AIR
PREVENTING THUNDERSTORMS ACROSS ALL OF NEVADA.

&&

.SHORT TERM...TODAY AND WEDNESDAY.

MONSOON MOISTURE STREAMING INTO EASTERN AND CENTRAL NEVADA THIS
MORNING, WITH PW OF 1 INCH ACROSS SE ELKO, WHITE PINE, AND NYE
COUNTIES. PACIFIC LOW PRESSURE OFF THE CALIFORNIA COAST IS FINALLY
EJECTING NE INTO CALIFORNIA, AS SEEN ON WATER VAPOR IMAGERY.
PACIFIC SHORTWAVE WEAKENS AND PIVOTS QUICKLY INTO OREGON BY 5 PM,
WITH DYNAMICS FROM THE PASSING WAVE JUST GLANCING NEVADA TODAY.

AN ACTIVE THUNDERSTORM DAY EXPECTED ACROSS NEVADA, AS IMPROVED
FORCING AND SHEAR INTERACT WITH MOISTURE AND INSTABILITY. GFS/NAM
BOTH FORECAST WIDESPREAD INSTABILITY ACROSS THE CWA BY NOON. NOT
EXPECTING ANY RESIDUAL CLOUD COVER TO PREVENT CONVECTIVE
INITIATION TODAY, AS FORCING IS MUCH STRONGER. EXPECTED SCATTERED
TO NUMEROUS THUNDERSTORMS ACROSS NORTHERN AND EASTERN NEVADA BY
EARLY AFTERNOON. CAPE NEAR 1000 J/KG, LIFTED INDEX OF -3, PW NEAR
ONE INCH, AND BULK SHEAR INCREASING TO 35-45 KTS ALL SPELL
CONVECTION THIS AFTERNOON AND EARLY EVENING. SOME STORMS WILL BE
STRONG TO SEVERE, WITH THE PRIMARY THREAT BEING DAMAGING WINDS.
SHEAR SHOULD ORGANIZE SOME BOWING SEGMENTS WITH AN ENHANCED WIND
THREAT, WITH WINDEX FROM FORECAST SOUNDINGS SUPPORTING GUSTS NEAR
60 MPH. MENTIONED DAMAGING WIND POTENTIAL IN THE GRIDS, AND ALONG
WITH THE HIGH PW, HEAVY RAINFALL. FLASH FLOOD WATCH WILL REMAIN IN
EFFECT FOR EASTERN NEVADA INTO THIS EVENING, WITH THE EXPECTATION
OF INTENSE RAINFALL RATES ON WET SOILS. STORM MOTIONS WILL BE TOO
FAST TO SUPPORT A TRADITIONAL NEVADA FLASH FLOODING THREAT, WITH
700 MB WINDS NEAR 20 KTS, BUT WITH THE POTENTIAL OF TRAINING
CONVECTION AND MOUNTAIN INTERACTION, AND ALL OF THE FLOODING WE
HAVE HAD OVER THE PAST TWO WEEKS, FELT IT BEST TO KEEP THE FLASH
FLOOD WATCH GOING.

AS THE SHORTWAVE PASSES TO THE NW, SW WINDS WILL BE STRONGER TODAY
ACROSS CENTRAL NEVADA, AVERAGING 15-25 MPH WITH GUSTS NEAR 35 MPH
AT TIMES. GUSTS NEAR 25 MPH ACROSS NORTHERN NEVADA, OUTSIDE OF ANY
THUNDERSTORMS.

WEDNESDAY...A CHANGE IN THE WEATHER PATTERN IS EXPECTED, AS A
LARGER CLOSED LOW SETTLES OVER WESTERN OREGON. THIS PATTERN WILL
FORCE MUCH DRIER AIR TO FILTER INTO NEVADA FROM THE WEST. GFS PW
PLUMMETS TO NEAR 0.50 INCH OR LESS ACROSS MOST OF THE CWA BY
WEDNESDAY EVENING. NAM IS DECIDEDLY SLOWER WITH THE MOISTURE'S
DEPARTURE, SUGGESTING ANOTHER ACTIVE ROUND OF THUNDERSTORMS ACROSS
ALL OF ELKO COUNTY. 00Z ECMWF SEEMED LIKE A GOOD COMPROMISE, AND
MAINTAINED SCATTERED THUNDERSTORMS IN THE FORECAST FOR EASTERN
NEVADA WEDNESDAY AFTERNOON, EAST OF A OWYHEE-SPRING CREEK-EUREKA-
DUCKWATER LINE. WITH THE DRIER AIR, TEMPERATURES WILL SHOW SEVERAL
DEGREES OF WARMING OVER TUESDAY'S READINGS, WITH CONTINUED GUSTY
SW WINDS PARTICULARLY OVER CENTRAL NEVADA.  BT

.LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY. MODELS IN DECENT
AGREEMENT THROUGH PERIOD. ONLY REAL ISSUES ARISE NEXT MONDAY WITH
POSITION OF OFFSHORE CLOSED LOW. THIS WILL NOT PRESENT A PROBLEM FOR
THE FORECAST THAT FAR OUT.

SOME POPS AND THUNDERSTORMS IN FIRST PERIOD OR TWO OF LONG TERM
FORECAST...BUT ONLY OVER EXTREME EASTERN NEVADA. MAY STRUGGLE TO GET
MUCH STRONG CONVECTION WITH LOW TO MODERATE MOISTURE CONTENT.
SOUTHWEST FLOW...DRY SOUTHWEST FLOW...RETURNS FOR THE REMAINDER OF
THE FORECAST PERIOD. WINDS REMAIN ON THE LOW SIDE...NOT EXPECTING
FIRE WEATHER ISSUES AT THIS TIME.

&&

.AVIATION...EXPECTING ISOLATED THUNDERSTORMS STARTING MID TO LATE
MORNING IN THE VICINITY OF KWMC...KEKO...AND KELY. KTPH LOOKS TO BE
IN THE EDGE OF ACTIVITY. WILL NOT INCLUDE THUNDER THERE...BUT WILL
REMAIN OPEN MINDED AS DAY PROGRESSES. THUNDERSTORMS WILL CONTINUE TO
BE POSSIBLE INTO THE NIGHT WITH AMPLE MOISTURE. BIGGEST THREAT WILL
STRONG WINDS...GUSTS TO 45 KNOTS...WITH STORMS. HEAVY IS ALSO A
THREAT IN THE STRONGEST STORMS. SMALL HAIL IS ALSO OUTSIDE THREAT.
CONFIDENCE IN MVFR IN STORMS IS LESS THAN 50%. WILL NOT INCLUDE IN
TAFS BUT...AGAIN...WILL WATCH FOR POSSIBLE AMENDMENTS.

&&

.FIRE WEATHER...SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED FROM
MIDDAY THROUGH THE EARLY EVENING HOURS, WITH LAL OF 4-5. COVERAGE
WILL BE HIGHEST ACROSS NE NEVADA IN AND NEAR ELKO COUNTY. PW WILL
REMAIN PLENTY HIGH ENOUGH TO KEEP STORMS WET TODAY. LOCALLY HEAVY
RAIN WILL POSE A THREAT FOR FLASH FLOODING THIS AFTERNOON,
ESPECIALLY NEAR ANY BURN SCARS. STRONG WINDS ARE LIKELY FROM THE
STRONGEST CONVECTION TODAY, WITH OUTFLOWS OF 50-60 MPH.

SCATTERED CONVECTION WILL BE RELEGATED TO PRIMARILY FWZ 469, 470
AND 455 ON WEDNESDAY, AS MUCH DRIER AIR BEGINS INVADING FROM THE
WEST. DRY AIR IS EXPECTED TO SHUT DOWN THUNDERSTORM PRODUCTION
COMPLETELY ACROSS ALL FWZ THURSDAY THROUGH SATURDAY.

AS A SHORTWAVE SKIRTS NW NEVADA TODAY, AND A CLOSED LOW FORMS OVER
OREGON ON WEDNESDAY, SW WINDS WILL INCREASE IN STRENGTH DURING THE
AFTERNOON HOURS. THE STRONGEST WINDS ARE EXPECTED ACROSS CENTRAL
NEVADA, WHERE GUSTS OF 30-35 MPH CAN BE EXPECTED BOTH TODAY AND
WEDNESDAY. WHILE WINDS WILL INCREASE, MIN RH WILL REMAIN WELL
ABOVE CRITICAL THRESHOLDS.  BT

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR NORTHEASTERN NYE
COUNTY...NORTHERN ELKO COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT
RANGE...SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY...
SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY.

&&

99/98/98/99

In the hours before

Special weather statement, Aug 12, 11:34 AM PDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1134 AM PDT TUE AUG 12 2014

NVZ035-121915-
WHITE PINE COUNTY NV-
1134 AM PDT TUE AUG 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE PINE COUNTY UNTIL
1215 PM PDT...

AT 1127 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 17 MILES WEST OF RUTH...MOVING NORTH AT 30 MPH.

WIND GUSTS UP TO 50 MPH WITH HEAVY RAIN AND HAIL ARE EXPECTED WITH
THIS STORM. THIS STORM CELL WILL CROSS HIGHWAY 50 NEAR ROBINSON
SUMMIT.

* LOCATIONS IMPACTED INCLUDE...
   ROBINSON SUMMIT...

&&

LAT...LON 3951 11532 3941 11498 3912 11523 3919 11544
TIME...MOT...LOC 1831Z 202DEG 24KT 3925 11529
Special weather statement, Aug 12, 12:07 PM PDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1207 PM PDT TUE AUG 12 2014

NVZ036-037-121945-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHERN LANDER
COUNTY AND SOUTHERN EUREKA COUNTY NV-
1207 PM PDT TUE AUG 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LANDER AND WESTERN EUREKA
COUNTIES UNTIL 1245 PM PDT...

AT 1203 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF BATTLE MOUNTAIN TO NEW PASS SUMMIT...AND MOVING NORTHEAST AT 30
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.  EXPECT MINOR FLOODING ALONG ROADWAYS.

* LOCATIONS IMPACTED INCLUDE...
   MOUNT CALLAGHAN...
   AUSTIN...
   MOUNT TENABO...
   STATE ROUTE 305...
   CRESCENT VALLEY...

&&

LAT...LON 3954 11755 3954 11751 3956 11749 3960 11749
      3962 11747 3964 11749 3970 11749 4059 11711
      4036 11648 3943 11705 3946 11758
TIME...MOT...LOC 1905Z 275DEG 25KT 4050 11702 3954 11742

DD
Special weather statement, Aug 12, 12:41 PM PDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1241 PM PDT TUE AUG 12 2014

NVZ033-035-039-122015-
SOUTH CENTRAL ELKO COUNTY NV-SOUTHEASTERN ELKO COUNTY NV-WHITE PINE
COUNTY NV-
1241 PM PDT TUE AUG 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE PINE AND
SOUTHEASTERN ELKO COUNTIES UNTIL 115 PM PDT...

AT 1239 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF THUNDERSTORMS NEAR US HIGHWAY 93...MOVING NORTHEAST AT 25
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   SCHELLBOURNE...CHERRY CREEK...US HIGHWAY 93 NORTH OF MCGILL TO
NEAR LAGES JUNCTION AND US ALTERNATE 93 JUST NORTH OF LAGES JUNCTION.

&&

LAT...LON 4038 11477 4010 11408 3973 11413 3920 11456
      3984 11523
TIME...MOT...LOC 1940Z 212DEG 23KT 3971 11470

RLC
Special weather statement, Aug 12, 12:45 PM PDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1245 PM PDT TUE AUG 12 2014

NVZ037-122015-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
1245 PM PDT TUE AUG 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EUREKA COUNTY UNTIL 115
PM PDT...

AT 1243 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES EAST OF HICKISON SUMMIT...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHWESTERN EUREKA COUNTY...
  U.S. HIGHWAY 50...

&&

LAT...LON 3973 11655 3955 11615 3934 11648 3942 11658
TIME...MOT...LOC 1944Z 212DEG 23KT 3947 11651

DD
Special weather statement, Aug 12, 1:17 PM PDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
117 PM PDT TUE AUG 12 2014

NVZ033-035-039-122045-
SOUTH CENTRAL ELKO COUNTY NV-SOUTHEASTERN ELKO COUNTY NV-WHITE PINE
COUNTY NV-
117 PM PDT TUE AUG 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE PINE AND
SOUTHEASTERN ELKO COUNTIES UNTIL 145 PM PDT...

AT 111 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAGES JUNCTION...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES...HEAVY RAIN AND WIND GUSTS UP TO 50
MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   CURRIE...LAGES JUNCTION...US HIGHWAY 93 NEAR LAGES JUNCTION AND
US HIGHWAY 93 ALTERNATE BETWEEN LAGES JUNCTION AND WENDOVER.

&&

LAT...LON 4081 11469 4067 11407 3976 11405 3950 11429
      3999 11488
TIME...MOT...LOC 2015Z 207DEG 30KT 4007 11462

RLC
Special weather statement, Aug 12, 1:24 PM PDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
124 PM PDT TUE AUG 12 2014

NVZ036-038-122100-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHWEST ELKO
COUNTY NV-
124 PM PDT TUE AUG 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EUREKA AND SOUTHERN ELKO
COUNTIES UNTIL 200 PM PDT...

AT 121 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EMIGRANT PASS TO
PINE VALLEY.  THESE STORMS ARE MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   PINE VALLEY...
   CARLIN...

&&

LAT...LON 4086 11604 4046 11591 4039 11617 4078 11634
TIME...MOT...LOC 2023Z 270DEG 0KT 4067 11623 4041 11612

DD

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 5:31 PM PDTSpecial Weather StatementLKN29 min
Aug 11, 6:03 PM PDTSpecial Weather StatementLKN27 min
Aug 11, 6:30 PM PDTSpecial Weather StatementLKN45 min
Aug 11, 7:09 PM PDTSpecial Weather StatementLKNWhite Pine51 min
Aug 11, 11:11 PM PDTAreal Flood AdvisoryLKNWhite Pine3 hr
Aug 12, 5:19 AM PDTSpecial Weather StatementLKN56 min
Aug 12, 9:19 AM PDTSpecial Weather StatementLKN41 min
Aug 12, 11:31 AM PDTSpecial Weather StatementLKNLander44 min
Aug 12, 11:34 AM PDTSpecial Weather StatementLKNWhite Pine41 min
Aug 12, 12:07 PM PDTAreal Flood AdvisoryLKNWhite Pine3 hr
Aug 12, 12:07 PM PDTSpecial Weather StatementLKNLander38 min
Aug 12, 12:32 PM PDTSevere Thunderstorm WarningLKNEureka43 min
Aug 12, 12:41 PM PDTSpecial Weather StatementLKNWhite Pine34 min
Aug 12, 12:45 PM PDTSpecial Weather StatementLKNEureka30 min
Aug 12, 1:04 PM PDTSevere Thunderstorm WarningLKNEureka, Lander41 min
Aug 12, 1:17 PM PDTSpecial Weather StatementLKN28 min
Aug 12, 1:24 PM PDTSpecial Weather StatementLKN36 min
Aug 12, 1:36 PM PDTSevere Thunderstorm WarningLKNElko, Eureka39 min
Aug 12, 1:42 PM PDTSevere Thunderstorm WarningLKNEureka, White Pine33 min
Aug 12, 2:07 PM PDTAreal Flood AdvisoryLKNWhite Pine3 hr
Aug 12, 2:11 PM PDTSevere Thunderstorm WarningLKNEureka, White Pine49 min
Aug 12, 2:12 PM PDTSevere Thunderstorm WarningLKNElko, Eureka48 min
Aug 12, 2:38 PM PDTAreal Flood AdvisoryLKNElko, Eureka3 hr
Aug 12, 2:41 PM PDTSpecial Weather StatementLKNWhite Pine64 min
Aug 12, 3:11 PM PDTSevere Thunderstorm WarningLKNElko30 min
Aug 12, 3:16 PM PDTSpecial Weather StatementLKNElko44 min
Aug 12, 3:29 PM PDTSevere Thunderstorm WarningLKNEureka, White Pine46 min
Aug 12, 3:32 PM PDTSevere Thunderstorm WarningLKNElko27 min
Aug 12, 3:34 PM PDTAreal Flood AdvisoryLKNElko3 hr
Aug 12, 3:53 PM PDTSpecial Weather StatementLKN37 min
Aug 12, 3:56 PM PDTSevere Thunderstorm WarningLKNElko23 min
Aug 12, 4:18 PM PDTSpecial Weather StatementLKN27 min
Aug 12, 4:28 PM PDTSevere Thunderstorm WarningLKNWhite Pine47 min
Aug 12, 4:36 PM PDTSpecial Weather StatementLKN24 min
Aug 12, 4:50 PM PDTSpecial Weather StatementLKNEureka25 min

Nearby

Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.